# SDR AU510001542

- Difficulty date: March 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: 6220847541
- Condition: Faulty
- Location: Multfunction
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTI FUNCTION DISPLAY UNIT (MFDU) SUSPECT FAULTY.
